# SDR AWXA200300096

- Difficulty date: January 30, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- Aircraft time: 33,805 hours, 13,801 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: D2901010200200
- Condition: Leaking
- Location: Zone 420
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LAS - EMERGENCY LANDING - EN ROUTE FROM DFW TO LAS ON DECENT THE GREEN HYDRAULIC SYSTEM FAILED. MAINTENANCE FOUND CHAFED HYDRAULIC RETURN LINE IN LT ENGINE PYLON, REPLACED HYDRAULIC LINE LT PYLON. REPLACED NR 1 ENGINE DRIVEN HYDRAULIC PUMP DUE TO POSSIBLE CAVITATION IAW AMM 29-11-51, PG. 401-412.
